# SDR R61A201709260750

- Difficulty date: September 26, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,869 hours, 20,993 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 17062692006
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 33,869 hours, 20,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACKED RIB ON THE RT HORIZONTAL STABILIZER SLIDING FAIRING PANEL 342AR.  MAINTENANCE FABRICATED & INSTALLED REPAIR DOUBLERS IAW ETD2017-170-082724,  SRM 51-31-00,  & 51-43-04.
